# SDR DALA2022122908496

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 131,337 hours, 18,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 ERA 604629-14AD ISSUED FOR REPAIR TO STA 1809.5 SKIN NEAR S12AL. FOLLOW ON ACTION IS REQUIRED, DTA DTE REQUIRED, CORRECTIVE ACTION: DTA DTE DAMAGE TOLERANCE ANALYSIS IS DUE NO LATER THAN 12000 FC OR 2191 DAYS, FIRST TO OCCUR, AFTER SECTION I (2555195)
